# SDR HEEA064923

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Housing
- Part number: 206061432121
- Condition: Cracked
- Location: Cooler Blower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER HOUSING CRACKED AND RIVETS WORKING.
